# SDR DALA2015110806809

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN BETWEEN BEAM 1-2 AT MID CARGO COMPARTMENT DOOR FWD EDGE.  CRACK ON INNER PAN BETWEEN BEAM 1-2 WAS REPAIRED IAW ETI-88-15-387, REV ORIGINAL AND ERA 539925-14, REV ORIGINAL.
